American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information   
View Article: PDF

[2] A. H. Lachlan. Complete coinductive theories. I . Trans. Amer. Math. Soc. 319 (1990) 209-241. MR 957082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. III . Trans. Amer. Math. Soc. 309 (1988) 469-476. MR 943306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. I . Trans. Amer. Math. Soc. 295 (1986) 565-592. MR 833697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Julia F. Knight, Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. II . Trans. Amer. Math. Soc. 295 (1986) 593-605. MR 833698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Angus Macintyre and David Marker. Degrees of recursively saturated models . Trans. Amer. Math. Soc. 282 (1984) 539-554. MR 732105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Terrence Millar. Persistently finite theories with hyperarithmetic models . Trans. Amer. Math. Soc. 278 (1983) 91-99. MR 697062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1